Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feeling tired after masturbation

Hello doctor my name is AAAAAAA my age is 24 i have nerver masterbauted since my teen age and i started this only 2 months back. Before starting this usually my sperm comes out in sleep but after the start of masterbauting it dosent happen. But when i do it i feel little tired and more over if leave a interval of 7-12 days i feel like doing it and i am not getting concentration on work. So as i am feeling tiered would it cause any affect to health and should i stop it or shall i continue with certain interval of days, if so please tell me how many days should i give gap. Thanl You
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  486
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The sperm which used to come out during sleep was the extra semen that was not being used. Now that you have started masturbating, there is no excessive semen for nightfall.
At a younger age people usually have more sex drive and their frequency of masturbation is maximum. You can indulge in this activity as long as it is pleasurable and you have the drive for it. It should not cause you any pain.

It is not a trait of embarassment to masturbate. It is just normal as I think for you.
It does not cause any long term weakness or health problem. You can do it 3-4 times a week as per your convenience.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 21 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor